I am down to 50 beads in my 20mg capsule. I have noticed when I take my dose in the morning about 2 hours later I develop nausea, headache, tinnitus and anxiety. Then about 8 hours later things settle back down until the following morning when I take the next dose. Is this withdrawal or drug causing it. Feels like the start up effects of the drug.
Cymbalta - Is this withdrawal or drug?
- 2 Mar 2021 by Anonymous
- 3 March 2021 (7 weeks ago)
- cymbalta, tinnitus, headache, anxiety, nausea/vomiting, generalized anxiety disorder, withdrawal, dosage, drug, capsule
I have been on 20mg since Jan 21, 2021 so about six weeks
Sorta hard to tell... you should talk to your physician about this now.
How long have you been taking the medication?
These could be withdrawal symptoms, especially if you are tapering too fast. For many people these can be side effects of Cymbalta. I was on it for years and I had many side effects, including nausea and anxiety. When I found out all my problems were from Cymbalta I tapered off slowly and every side effect is gone now. Many doctors do not realize how slow the taper needs to be to get this off this medication safely.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.